# SDR AUS20010862

- Difficulty date: February 1, 2001
- Submitted: September 5, 2001
- Operation: General aviation
- Make and model: Boeing 767277
- Engine: Ge CF680A
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT BULKHEAD OUTER CHORD LOCATED AT BS1809.5 CRACKED IN AREA OFLOWER TWO FASTENERS IN INSPECTION AREA 1.
